# SDR CALA2014061391257

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 41,421 hours, 17,888 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DEPLOYED.  REPLACED RT OVERWING SLIDE IAW AMM 25-62-42-400-001-A. REPLACED RT OVERWING INFLATION RESERVOIR IAW AMM 25-62-46-400-001-A.  INSTALLED EMER EXIT HATCH IAW AMM 52-21-11-400-001-A.
